# SDR CA980707016

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 22,328 hours
- Component: Messier, C20216332292
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, AFTER ROLL OUT, NOSE WHEEL STEERING FAILED.  MAINTENANCE REPLACED STEERING SERVO VALVE AND BRAKE/STEERING CONTROL UNIT.  VALVE DID NOT RECTIFY THE PROBLEM, HOWEVER, THE BRAKE/STEERING CONTROL UNIT CURED THE PROBLEM.  PART TC:  8,276.
